Skin Rashes & Nail Loss Side Effect of Breast Cancer Treatment

Woman with Skin Rash Due to Cancer Treatment

Skin & Nails: Biological therapy or chemotherapy drugs are the most likely to cause skin problems, including rashes and itching. It is also possible that some cancer treatments can result in the skin on your palms of your hands and soles of your feet feeling sore and raw as the skin peels. Your nails may also become dry and brittle, develop ridges, or grow more slowly. In some cases, you may actually lose your fingernails and toenails as they could fall out during treatment.

Read more about the side effects of breast cancer treatment.

Submit a Comment

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>